# SDR HALA0600499

- Difficulty date: June 8, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BULK CARGO DOOR CUTOUT FWD FRAME AT NUTPLATES ABOVE AND BELOW BOTTOM STOP FITTING BS 1417.  REMOVED BOTTOM STOP FITTING AT BS 1417, IN BULK CARGO DOOR CUTOUT.  BLENDED CORROSION OUT TO A DEPTH OF .004".  MAX ALLOWABLE IS 10% (ORIG THICKENSS .63") NDI CHECKED REMAINING THICKNESS.  DAMAGE REMOVED DETERMINED TO BE WITHIN LIMITS IAW SRM 53-00-15 AND 53-00-7.  RESTORED FINISH IAW SRM 51-20-01.  FITTING REMOVAL AND INSTALL IAW SRM 51-40-02.
